MAUDE Adverse Event Report: STRYKER GMBH LOCKING SCREW,T8 FULL THREAD, 2.7MM/L22MM; SCREW, FIXATION, BONE

STRYKER GMBH LOCKING SCREW,T8 FULL THREAD, 2.7MM/L22MM; SCREW, FIXATION, BONE
Model Number 656322
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
As reported: "angular stability is functionless.".
 
Additional Manufacturer Narrative
The reported event could be confirmed.Visual inspection: two screws were returned.Both screws have a visible damage on the threaded part under the screw head.The screw's thread in this area is deformed.Based on investigation, the root cause could not be established for the moment.Therefore, a non-conformity report was opened and is investigating the event further.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.If any further information is provided, the investigation report will be updated.
 
Event or Problem Description
As reported: "angular stability is functionless.".

Brand Name
LOCKING SCREW,T8 FULL THREAD, 2.7MM/L22MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key10743955
Report Number0008031020-2020-02357
Device Sequence Number19598177
Product Code HWC
UDI-Device Identifier07613327068719
UDI-Public07613327068719
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K180500
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number656322
Device Catalogue Number656322
Device Lot Number1000410126
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2020
Initial Date Received by Manufacturer 10/01/2020
Supplement Date Received by Manufacturer11/19/2020
Initial Report FDA Received Date10/27/2020
Supplement Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age82 YR